Functional equations and conjugacy of local diffeomorphisms of finite smoothness class
Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 255-258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_2_a0,
author = {G. R. Belitskii},
title = {Functional equations and conjugacy of local diffeomorphisms of finite smoothness class},
journal = {Doklady Akademii Nauk},
pages = {255--258},
year = {1972},
volume = {202},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a0/}
}
G. R. Belitskii. Functional equations and conjugacy of local diffeomorphisms of finite smoothness class. Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 255-258. http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a0/